# SDR USAA2014031400012

- Difficulty date: March 13, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N113UW
- Make and model: Airbus A320-214
- Aircraft serial: 1141
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AFTER BLOWN NOSE TIRES.  INVESTIGATING, SUPPLEMENTAL TO FOLLOW.
